Articles in Refereed Journals 2002

  • B. Albers, Linear stability of a 1D flow in porous media under transversal disturbance with adsorption, Polish Academy of Sciences. Institute of Fundamental Technological Research. Archives of Mechanics (Archiwum Mechaniki Stosowanej), 54 (2002) pp. 361--375.
  • G. Albinus, H. Gajewski, R. Hünlich, Thermodynamic design of energy models of semiconductor devices, Nonlinearity, 15 (2002) pp. 367--383.
  • A. Bovier, G. caps">Ben Arous, Aging in the random energy model, Physical Review Letters, 88 (2002) pp. 087201/1--087201/4.
  • A. Bovier, M. Eckhoff, V. Gayrard, M. Klein, Metastability and low lying spectra in reversible Markov chains, Communications in Mathematical Physics, 228 (2002) pp. 219--255.
  • A. Bovier, I. Kourkova, M. Löwe, Fluctuations of the free energy in the REM and the $p$-spin SK models, The Annals of Probability, 30 (2002) pp. 605--651.
  • A. Bovier, F. Manzo, Metastability in Glauber dynamics in the low-temperature limit: Beyond exponential asymptotics, Journal of Statistical Physics, 107 (2002) pp. 757--779.
  • A. Bovier, B. Niederhauser, The spin-glass phase-transition in the Hopfield model with $p$-spin interactions, Advances in Theoretical and Mathematical Physics, 5 (2001) pp. 1001-1046.
  • A. Bovier, M. Zahradník, Cluster expansions and Pirogov-Sinai theory for long range spin systems, Markov Processes and Related Fields, 8 (2002) pp. 443--478.
  • G. Bruckner, J. Cheng, M. Yamamoto, An inverse problem in diffractive optics: Conditional stability, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 18 (2002) pp. 415--433.
  • E. Bänsch, D. Davis, An operator-splitting finite-element approach to the 8:1 thermal cavity problem, International Journal for Numerical Methods in Fluids, (2002) pp. 1019--1030.
  • E. Bänsch, P. Morin, R.H. Nochetto, An adaptive Uzawa FEM for Stokes: Convergence without the Inf-Sup, SIAM Journal on Numerical Analysis, 40 (2002) pp. 1207--1229.
  • E. Bonetti, P. Colli, W. Dreyer, G. Gilardi, G. Schimperna, J. Sprekels, On a model for phase separation in binary alloys driven by mechanical effects, Physica D. Nonlinear Phenomena, 165 (2002) pp. 48--65.
  • W. Dreyer, M. Herrmann, M. Kunik, Kinetic schemes and initial boundary value problems, Transport Theory and Statistical Physics, 31 (2002) pp. 1--33.
  • C.M. Brown, W. Dreyer, W.H. Müller, Discrete Fourier transforms and their application to stress-strain problems in composite mechanics: A convergence study, Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, 458 (2002) pp. 1967--1987.
  • R. Günther, B.H. Kleemann, J. Elschner, G. Schmidt, Determination of longitudinal and transverse shifts of three-dimensional Gaussian beams reflecting at a grating near an anomaly, Journal of Modern Optics, 49 (2002) pp. 1785--1793.
  • J. Elschner, R. Hinder, G. Schmidt, Finite element solution of conical diffraction problems, Advances in Computational Mathematics, 16 (2002) pp. 139--156.
  • J. Elschner, M. Yamamoto, An inverse problem in periodic diffractive optics: Reconstruction of Lipschitz grating profiles, Applicable Analysis. An International Journal, 81 (2002) pp. 1307--1328.
  • D.A. Dawson, A.M. Etheridge, K. Fleischmann, L. Mytnik, E.A. Perkins, J. Xiong, Mutually catalytic branching in the plane: Infinite measure states, Electronic Journal of Probability, 7 (2002) pp. 1-61.
  • D.A. Dawson, A.M. Etheridge, K. Fleischmann, L. Mytnik, E.A. Perkins, J. Xiong, Mutually catalytic branching in the plane: Finite measure states, The Annals of Probability, 30 (2002) pp. 1681--1762.
  • D.A. Dawson, K. Fleischmann, P. Mörters, Strong clumping of super-Brownian motion in a stable catalytic medium, The Annals of Probability, 30 (2002) pp. 1990--2045.
  • K. Fleischmann, V.A. Vatutin, A. Wakolbinger, Branching systems with long living particles at the critical dimension, Rossiiskaya Akademiya Nauk. Teoriya Veroyatnostei i ee Primeneniya, 47 (2002) pp. 417--451.
  • M.A. Efendiev, H. Gajewski, S. Zelik, The finite dimensional attractor for a 4th order system of Cahn-Hilliard type with a supercritical nonlinearity, Advances in Differential Equations, 7 (2002) pp. 1073--1100.
  • H. Gajewski, On a nonlocal model of non-isothermal phase separation, Advances in Mathematical Sciences and Applications, 12 (2002) pp. 569--586.
  • N. Berglund, B. Gentz, Pathwise description of dynamic pitchfork bifurcations with additive noise, Probability Theory and Related Fields, 122 pp. 341--388.
  • N. Berglund, B. Gentz, Beyond the Fokker-Planck equation: Pathwise control of noisy bistable systems, Journal of Physics. A. Mathematical and General, 35 (2002) pp. 2057--2091.
  • N. Berglund, B. Gentz, The effect of additive noise on dynamical hysteresis, Nonlinearity, 15 (2002) pp. 605--632.
  • N. Berglund, B. Gentz, A sample-paths approach to noise-induced synchronization: Stochastic resonance in a double-well potential, The Annals of Applied Probability, 12 (2002) pp. 1419-1470.
  • N. Berglund, B. Gentz, Metastability in simple climate models: Pathwise analysis of slowly driven Langevin equations, Stochastics and Dynamics, 2 (2002) pp. 327-356.
  • J.A. Griepentrog, K. Gröger, H.-Chr. Kaiser, J. Rehberg, Interpolation for function spaces related to mixed boundary value problems, Mathematische Nachrichten, 241 (2002) pp. 110--120.
  • J.A. Griepentrog, Linear elliptic boundary value problems with non-smooth data: Campanato spaces of functionals, Mathematische Nachrichten, 243 (2002) pp. 19--42.
  • K. Gärtner, O. Schenk, Two-level dynamic scheduling in PARDISO: Improved scalability on shared memory multiprocessing systems, Parallel Computing. Theory and Applications, 28 (2002) pp. 187--197.
  • R. Henrion, A. Jourani, J. Outrata, On the calmness of a class of multifunctions, SIAM Journal on Optimization, 13 (2002) pp. 603--618.
  • R. Henrion, A. Jourani, Subdifferential conditions for calmness of convex constraints, SIAM Journal on Optimization, 13 (2002) pp. 520--534.
  • R. Henrion, On the connectedness of probabilistic constraint sets, Journal of Optimization Theory and Applications, 112 (2002) pp. 657--663.
  • D. Hömberg, A.M. Khludnev, On safe crack shapes in elastic bodies, European Journal of Mechanics. A. Solids, 21 (2002) pp. 991-998.
  • S. Jaschke, The Cornish-Fisher expansion in the context of delta-gamma-normal approximations, J. Risk, 4 (2002) pp. 33--52.
  • S. Jaschke, Maths of all angles, GARP Risk Review, 6 (2002) pp. 28--33.
  • H.-Chr. Kaiser, H. Neidhardt, J. Rehberg, Density and current of a dissipative Schrödinger operator, Journal of Mathematical Physics, 43 (2002) pp. 5325--5350.
  • O. Klein, P. Philip, Correct voltage distribution for axisymmetric sinusoidal modeling of induction heating with prescribed current, voltage, or power, IEEE Trans. Magnetics, 38 (2002) pp. 1519--1523.
  • O. Klein, P. Philip, Transient numerical investigation of induction heating during sublimation growth of silicon carbide single crystals, Journal of Crystal Growth, 247 (2002) pp. 219--235.
  • O. Klein, Existence and approximation of solutions to an anisotropic phase field system for the kinetics of phase transitions, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 4 (2002) pp. 47--70.
  • P. Mathé, S.V. Pereverzev, Direct estimation of linear functionals from indirect noisy observations, Journal of Complexity, 18 (2002) pp. 500--516.
  • P. Mathé, S.V. Pereverzev, Moduli of continuity of operator valued functions, Numerical Functional Analysis and Optimization. An International Journal, 23 (2002) pp. 623--631.
  • P. Mathé, Stable summation of orthogonal series with noisy coefficients, Journal of Approximation Theory, 117 (2002) pp. 66--80.
  • G.N. Milstein, J.G.M. Schoenmakers, Numerical construction of hedging strategies against multi-asset European claims, Stochastics and Stochastics Reports, 73 (2002) pp. 125--157.
  • P. Imkeller, G.N. Milstein, Moment Lyapunov exponent for conservative systems with small periodic and random perturbations, Stochastics and Dynamics, 2 (2002) pp. 25--48.
  • G.N. Milstein, Y.M. Repin, M.V. Tretyakov, Numerical methods for stochastic systems preserving symplectic structure, SIAM Journal on Numerical Analysis, 40 (2002) pp. 1583--1604.
  • G.N. Milstein, Y.M. Repin, M.V. Tretyakov, Symplectic integration of Hamiltonian systems with additive noise, SIAM Journal on Numerical Analysis, 39 (2002) pp. 2066-2088.
  • G.N. Milstein, M.V. Tretyakov, The simplest random walks for the Dirichlet problem, Theory of Probability and its Applications, 47 (2002) pp. 39--58.
  • G.N. Milstein, M.V. Tretyakov, A probabilistic approach to the solution of the Neumann problem for nonlinear parabolic equations, IMA Journal of Numerical Analysis, 22 (2002) pp. 599--622.
  • G.N. Milstein, The probability approach to numerical solution of nonlinear parabolic equations, Numerical Methods for Partial Differential Equations. An International Journal, 18 (2002) pp. 490--522.
  • G.N. Milstein, The asymptotic behavior of semi-invariants for linear stochastic systems, Stochastics and Dynamics, 2 (2002) pp. 281--294.
  • H.-G. Bartel, H.-J. Mucha, J. Dolata, Automatische Klassifikation in der Archäometrie: Berliner und Mainzer Arbeiten zu oberrheinischen Ziegeleien in römischer Zeit, Berliner Beiträge zur Archäometrie, 19 (2002) pp. 31-62.
  • P. caps">Dai Pra, S. Rœlly, H. Zessin, A Gibbs variational principle in space-time for infinite dimensional diffusions, Probability Theory and Related Fields, 122 (2002) pp. 289--315.
  • P.-Y. Louis, P. caps">Dai Pra, S. Rœlly, Stationary measures and phase transition for a class of probabilistic cellular automata, ESAIM. Probability and Statistics, 6 (2002) pp. 89--104.
  • S. Rœlly, M. Thieullen, A characterization of reciprocal processes via an integration by parts formula on the path space, Probability Theory and Related Fields, 123 (2002) pp. 97--120.
  • O. Kurbanmuradov, K. Sabelfeld, J.G.M. Schoenmakers, Lognormal approximations to LIBOR market models, Journal of Computational Finance, 6 (2002) pp. 69--100.
  • K. Sabelfeld, I.A. Shalimova, Random walk on spheres methods for iterative solution of elasticity problems, Monte Carlo Methods and Applications, 8 (2002) pp. 171--202.
  • V.F. Butuzov, N.N. Nefedov, K.R. Schneider, On a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation, Computational Mathematics and Mathematical Physics, 42 (2002) pp. 176--187.
  • V.F. Butuzov, N.N. Nefedov, K.R. Schneider, Singularly perturbed dissipative reaction-diffusion systems in case of exchange of stabilities, Journal of Mathematical Analysis and Applications, 273 (2002) pp. 217--235.
  • G.A. Leonov, K.R. Schneider, Longtime dynamics in adaptive gain control systems, Lecture Notes in Control and Information Sciences, 273 (2002) pp. 241--254.
  • J.G.M. Schoenmakers, A.W. Heemink, K. Ponnambalm, P.E. Kloeden, Variance reduction for Monte Carlo simulation of stochastic environmental models, Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems. Elsevier Science Inc., New York, NY. English, English abstracts., 26 (2002) pp. 787--795.
  • J. Sieber, Numerical bifurcation analysis for multisection semiconductor lasers, SIAM Journal on Applied Dynamical Systems, 1 (2002) pp. 248--270.
  • J.L. Horowitz, V. Spokoiny, An adaptive, rate-optimal test of linearity for median regression models, Journal of the American Statistical Association, 97 (2002) pp. 822--835.
  • R. Liptser, A.Y. Veretennikov, V. Spokoiny, Freidlin-Wentzell type moderate deviations for smooth processes, Markov Processes and Related Fields, 8 (2002) pp. 611-636.
  • V. Spokoiny, Variance estimation for high-dimensional regression models, Journal of Multivariate Analysis, 82 (2002) pp. 111--133.
  • A. Ignat, J. Sprekels, D. Tiba, A model of a general elastic curved rod, Mathematical Methods in the Applied Sciences, 25 (2002) pp. 835-854.
  • J. Sprekels, D. Tiba, An analytic approach to a generalized Naghdi shell model, Advances in Mathematical Sciences and Applications, 12 (2002) pp. 175-190.
  • N. Kenmochi, J. Sprekels, Phase-field systems with vectorial order parameters including diffusional hysteresis effects, Communications on Pure and Applied Analysis, 1 (2002) pp. 495-511.
  • P. Krejčí, J. Sprekels, U. Stefanelli, Phase-field models with hysteresis in one-dimensional thermovisco-plasticity, SIAM Journal on Mathematical Analysis, 34 (2002) pp. 409-434.
  • J. Sprekels, P. Krejčí, Phase-field systems for multi-dimensional Prandtl-Ishlinskii operators with non-polyhedral characteristics, Mathematical Methods in the Applied Sciences, 25 (2002) pp. 309-325.
  • P. Krejčí, J. Sprekels, Parabolic regularization of differential inclusions and the stop operator, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 4 (2002) pp. 423-435.
  • D. Turaev, M. Wolfrum, Instabilities of lasers with moderately delayed optical feedback, IEEE J. Quantum Electron., 213 (2002) pp. 127--138.
  • J. Engländer, D. Turaev, A scaling limit theorem for a class of super diffusions, The Annals of Probability, 30 (2002) pp. 683--722.
  • A. Kirillov, D. Turaev, Modifications of Newton's law of gravity at very large distances, Physics Letters. B, 532 (2002) pp. 185--192.
  • S.M. Ermakov, W. Wagner, Monte Carlo difference schemes for the wave equation, Monte Carlo Methods and Applications, 8 (2002) pp. 1--30.
  • A.L. Garcia, W. Wagner, Some new properties of the kinetic equation for the consistent Boltzmann algorithm, Transport Theory and Statistical Physics, 31 (2002) pp. 579-594.
  • M. Kraft, W. Wagner, An efficient stochastic chemistry approximation for the PDF transport equation, Monte Carlo Methods and Applications, 8 (2002) pp. 371--394.
  • I. Edelman, K. Wilmanski, Asymptotic analysis of surface waves at vacuum/porous medium and liquid/porous medium interface, Continuum Mechanics and Thermodynamics, 14 (2002) pp. 25--44.
  • K. Wilmanski, E. Radkevich, O dispersii v modeli dlya poristo-uprugikh sred c uravneniem balanca poristosti, Trudy Seminara imeni I. G. Petrovskogo, 22 (2002) pp. 74--104.
  • TH. Wilhelm, K. Wilmanski, On the onset of flow instabilities in granular media due to porosity inhomogeneities, Internat. J. Multiphase Flows, 28 (2002) pp. 1929--1944.
  • K. Wilmanski, Thermodynamical admissibility of Biot's model of poroelastic saturated materials, Polish Academy of Sciences. Institute of Fundamental Technological Research. Archives of Mechanics (Archiwum Mechaniki Stosowanej), 54 (2002) pp. 709--736.
  • M. Wolfrum, A sequence of order relations: Encoding heteroclinic connections in scalar parabolic PDE, Journal of Differential Equations, 183 (2002) pp. 56--78.
  • M. Wolfrum, Geometry of heteroclinic cascades in scalar parabolic differential equations, Journal of Dynamics and Differential Equations, 14 (2002) pp. 207--241.
  • S. Yanchuk, Preserving of one-sided invariance in R$^n$ with respect to systems of ordinary differential equations, Nonlinear Oscillations, 5 (2002) pp. 278--285.
  • H. Luo, D. Kolb, H.-J. Flad, W. Hackbusch, Th. Koprucki, Wavelet approximation of correlated wavefunctions. II. Hyperbolic wavelets and adaptive approximation schemes, Journal of Chemical Physics, 117 (2002) pp. 3625-3638.
  • J.F. Brasche, M. Malamud, H. Neidhardt, Weyl function and spectral properties of self-adjoint extensions, Integral Equations and Operator Theory, 43 (2002) pp. 264--289.
  • V. Cachia, H. Neidhardt, V.A. Zagrebnov, Comments on the Trotter product formula error-bound estimates for nonself-adjoint semigroups, Integral Equations and Operator Theory, 42 (2002) pp. 425--448.
  • H.-J. Wünsche, O. Brox, M. Radziunas, F. Henneberger, Excitability of a semiconductor laser by a two-mode homoclinic bifurcation, Physical Review Letters, 88 (2002) pp. 023901/1--023901/4.
  • G.C. Hsiao, A. Rathsfeld, Wavelet collocation methods for a first kind boundary integral equation in acoustic scattering, Advances in Computational Mathematics, 17 (2002) pp. 281--308.
  • P. Junghanns, A. Rathsfeld, A polynomial collocation method for Cauchy singular integral equations over the interval, Electronic Transactions on Numerical Analysis, 14 (2002) pp. 63--109.
  • P. Junghanns, A. Rathsfeld, On polynomial collocation for Cauchy singular integral equations with fixed singularities, Integral Equations and Operator Theory, 43 (2002) pp. 155--176.